I've been on 10mg Prozac for one month and was increased to 20mg five days ago. I noticed an increase in sweating and have had a couple of panic attacks/sensations. Is this normal?
Stamp, so sorry you are having these problems. What other meds are you taking? What you describe, to me, sounds like an inter action. I took Prozac 4 yrs ago, gained 30 pounds in less than 2 months and didn't feel any different. My Dr said that was unusual because most people feel so much better, they do more things and lose weight. I did just the opposite. How were you on the 10mg and why the increase? There are several things this could be. As you know, what works for one may or may not work for another. Definitely mention this to your Dr, as this reaction is the type of thing Prozac is supposed to prevent. Take care, be well as can be... Happy 4th of July!!
hi stamp im on my 7th week of prozac and i suffer with sweating i also went through different stages of feeling realy good then back to having panic attacks by week 6 i started to feel more like myself i still sweat a lot, i use sure its in abox and costs £5 but it realy helps, hope things pick up for you. lyn xx
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2018 • 46 answers
Updated 12 Sep 2018 • 10 answers
Updated 20 May 2015 • 3 answers
Posted 24 Jul 2016 • 1 answer
Updated 15 Nov 2018 • 2 answers